Alert archive / Massachusetts / Areal Flood Warnings in 2017

Areal Flood Warning 9, NWS Boston/Norton, MA

July 12, 2017Middlesex County, Massachusetts

NWS Boston/Norton, MA issued this areal flood warning at Jul 12, 2017, 7:35 PM EDT for Middlesex County, Massachusetts. It was in force for 115 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2017, 7:35 PM EDT (23:35 UTC)
Expired
Jul 12, 2017, 9:30 PM EDT
In force
115 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Flood severity
None

County Middlesex County, MA

The radar

The Boston radar (KBOX), 66 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 7:45 PM EDTFLOODCountryside, MAROAD FLOODED AT 239 LOWELL STREET. IMPASSABLE.
Jul 12, 8:44 PM EDTFLOODLexington, MAFLOODING AT THE ENTRANCE TO LEXINGTON HIGH SCHOOL. IMPASSIBLE INTO THE SCHOOL WITH FLOOD WATERS SPREADING ACROSS WORTHEN WITH A HALF FOOT DEPTH.
Jul 12, 8:54 PM EDTFLOODBrattle, MACAR SUBMERGED IN WATER AT THE MINUTEMAN COMMUTER BIKEWAY OVERPASS AT THE INTERSECTION OF WASHINGTON AND BRATTLE STREETS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 11.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2017-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2017-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
358 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

034 
WGUS41 KBOX 122335
FLWBOX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Taunton MA
735 PM EDT WED JUL 12 2017

MAC017-130130-
/O.NEW.KBOX.FA.W.0009.170712T2335Z-170713T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Middlesex MA-
735 PM EDT WED JUL 12 2017

The National Weather Service in Taunton has issued a

* Flood Warning for...
  Central Middlesex County in northeastern Massachusetts...

* Until 930 PM EDT

* At 731 PM EDT, Doppler radar indicated that the torrential rains 
  that affected central Middlesex County earlier this evening, had 
  weakened and moved on to the east. However, moderate rainfall 
  with pockets of heavier rainfall continued to pass thru the area. 
  While this rainfall is not expected to produce further flooding, 
  it will limit and slow down the recession of any floodwaters. 
  
* As a result, a Flood Warning is now in effect until 930 pm. 
  Floodwaters will begin to gradually recede once the rainfall comes 
  to an end. 

* Some locations that will experience flooding include...
  Lowell, Waltham, Malden, Medford, Arlington, Everett, Billerica,
  Woburn, Chelmsford, Andover, Lexington, Tewksbury, Melrose, Saugus,
  Wakefield, Reading, Burlington, Wilmington, Westford and Acton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Flooding of roads and underpasses will occur. Do not drive through
flooded areas. Find alternate routes.

&&

LAT...LON 4263 7119 4260 7117 4261 7106 4257 7103
      4257 7106 4253 7107 4251 7104 4247 7105
      4242 7103 4240 7159 4241 7156 4246 7154
      4248 7156 4253 7153 4254 7154 4255 7162
      4253 7165 4265 7167

$$

NMB

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this areal flood warning went out at Jul 12, 7:08 PM EDT, 27 minutes earlier.

Area forecast discussion, Jul 12, 7:08 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
708 PM EDT Wed Jul 12 2017

.SYNOPSIS...
A cold front over Northern New England will slowly slide south,
entering southern New England Thursday. This will bring another
round of showers and thunderstorms Thursday, some with heavy
downpours and potential for local flooding. A few may also produce
strong to damaging wind gusts. Storms will be most numerous across
CT and RI. The front will be slow to depart Friday so the risk for
showers and thunderstorms may linger especially along the south
coast. High pressure provides drier and less humid weather for the
weekend.

&&

.NEAR TERM /UNTIL 9 PM THIS EVENING/...

*** Flash Flood Watch In Effect Until 9 PM ***

715 PM Update...

Main change to the forecast was to drop the Flash Flood Watch
across CT and western-central MA as back edge of the rain shield
continues to move progressively eastward. This is in response to
mid level trough already over central MA/CT and moving eastward.
Thus drying trend from west to east. However farther east into
RI and southeast MA kept the Watch valid until 9 pm given
current radar/satellite trends along with PWATs up to 2.1
inches! Also expanded Flash Flood Watch into northeast MA given
cloud tops continue to cool along with MLcapes still on the
order of 1500 j/kg. Expect convection to weaken between 8 pm and
9 pm.

Otherwise forecast remains on track. Earlier discussion below.
Flash Flood Watch continues for northern CT...all of RI and south of
the Mass Pike in MA.
====================================================================

The combination of PWATs near 2 inches, dew pts 70-75 and up to
2000 j/kg of MLcape providing robust updrafts in an anomalous
moist airmass. In addition, very little of directional shear
with height allowing storms to train over the same area.

SPS mesoanalysis shows mid level short wave trough over the lower
Hudson Valley of NY southward into NYC area. As this trough
continues to advect eastward it will continue to fire storms in very
unstable environment over CT/RI and south of the Mass Pike. Given
magnitude of instability strong to damaging winds along with large
hail are the main treats, in addition to flash flooding. Storms will
exit western CT/MA by 6 pm, 8 pm across RI/eastern MA and possibly
as late as 10 pm for Cape Cod and islands.

Otherwise very warm and muggy night ahead along with patchy dense
fog.

New area of showers and T-storms may enter northwest MA late tonight
ahead of next approaching short wave trough.

&&

.SHORT TERM /9 PM THIS EVENING THROUGH 6 PM THURSDAY/...

415 pm update...

Thursday...

Very moist and unstable airmass remains in place across the region.
Could have some scattered morning storms across northern MA as short
wave moves across this area Thu morning. Forecast dilemma becomes
how quickly do morning clouds clear out and give way to afternoon
sunshine? Global and mesoscale guid both suggest western MA into CT
and RI destabilize tomorrow afternoon with 1000-2000 j/kg of MLcape
possible. A bit more deep layer shear available tomorrow with 0-6 km
around 30 kt. Forcing for ascent may come from backdoor frontal
boundary emerging from northeast MA. As this boundary traverse
southwestward best chance of convection may be across western-
central MA into CT and RI. Given magnitude of instability and
marginal shear, strong to severe storms are possible again as well
as flash flooding with dew pts 70-75F and PWATs near 2 inches.

Another warm and muggy day with highs in the 80s and dew pts 70-75.
Although turning cooler and less humid across northeast MA during
the afternoon with the passage of the backdoor front.

Patchy fog may linger much of the morning along the coast before
burning off by midday or so.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...

*/ Highlights...

 - Atypically cool around Friday
 - Will need to watch areas S/W for heavy rain along a cold front
 - Humidity sweeps out Saturday making for a pleasant Sunday
 - Humidity returns along with shower/thunderstorm chances next week

*/ Overview...

Monsoonal high over the CONUS with the N Atlantic ridge remaining
stout, troughing is promoted across the NE CONUS. A general summer-
time pattern of mid-level waves sweeping our region ahead of which
there will likely be chances of showers and thunderstorms, some
strong to severe with the main threat of heavy rain and gusty winds.
Behind, slightly cooler and drier air follows for a brief period, a
reprieve from sultry conditions via high dewpoints. Details broken
down below. No indications of this pattern breaking any time soon.

*/ Details...

Thursday night through Saturday night...

Turning surprisingly unseasonable. Anticyclonic motions promoted
over SE Canada into the Gulf of Maine parent with weak ridging out
ahead of a stout mid-level impulse through the longwave cyclonic
pattern. High pressure sets up yielding backdoor NE winds pushing
the surface cold frontal boundary S/W. The cooler air at the Flash
Flood Watch continues for northern CT...all of RI and south of
the Mass Pike in MA. e surface creating an inversion and
subsequent low cloud deck that moves with the boundary. This
will result in highs around the low 70s somewhat tricky N/E if
drier air erodes the low-cloud deck allowing partial clearing.
Dewpoints hover around the low 60s, comfortable albeit dreary
day.

The wedge pushing S/W, tropical moisture continues to impinge and
overrun the SW moving cold front. Localized convergence of both deep
moisture and instability lifting along the cold frontal boundary,
expecting a heavy rain threat to continue. High PoP chances towards
SW CT and over the S waters, lower N/E given drier low-mid level air
within an influence of anticyclonic-sinking motions parent with high
pressure. During Friday, will monitor what blossoms out of the warm,
juicy airmass ahead of the boundary over NY/PA/NJ, where it evolves
and whether it can over-run the cold front into S New England which
finds itself under the influence further N/E of drier air and low-
to mid-level subsidence. Not ignoring, overall will need to watch
the aforementioned cold frontal boundary. Collocated decent 0-1 km
shear and helicity Friday around the NYC / tri-state region.

Wedge erodes overnight into Saturday morning as the mid-level trough
sweeps through the region towards afternoon. More tropical
airmass Flash Flood Watch continues for northern CT...all of RI
and south of the Mass Pike in MA. ss is pushed offshore as a
dry slot wraps rearward into the mid-level wave. For whatever
moisture lingers, with lift along with cyclonic motions and
daytime heating, showers develop but would expect to quickly
erode given the dry slot. Not a washout by any means, could end
up completely dry for some areas. Clearing out during the over-
night period into Sunday morning.

Sunday into Sunday night...

Looking like a pleasant day. Seasonable temperatures, comfortable
humidity. Seemingly light winds that should allow for sea-breezes
along the coast. Consistent signals the past couple of days as we
find ourselves in the middle of two mid-level impulses.

Monday through Thursday...

Prolonged period of shower and thunderstorm chances. Slowed and
elongated mid-level wave emerging out of the Great Lakes, held up
against stout ridging over the N Atlantic. With daytime heating,
thermal instability axes oriented SW to NE across the interior NE
CONUS promoting a broad area of low pressure. Slowly shifting S/E
with time, shower and thunderstorm chances evolve with time into S
New England. However, running out of support via mid to upper level
dynamics. An active summertime pattern it would appear as S/SW flow
reprimes the environment with heat, humidity, instability along and
ahead of lift / focusing mechanisms. Chance PoPs for now, thinking
though increasing scattered activity into S New England with time.

&&

.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...

715 pm update...T-storms continue to weaken expect over
northeast MA including Boston area. These storms will dissipate
between 00z-01z. Otherwise TAFs remain on track. Earlier
discussion below.

====================================================================

After 00z...

Any leftover showers/T-storms at 00z over eastern MA will move
offshore by 03z. Then new showers/T-storms may enter western MA
toward daybreak. Low confidence on potential IFR cigs/vsby with
potential low clouds/fog coming onshore into southeast MA.
Otherwise a combination of MVFR & VFR.

Thursday...

Low risk of showers and isolated T-storms during the morning
across northern MA. Then a second round of T-storms possible in
the afternoon with highest probs across CT/RI, possibly into
southeast MA.

KBOS Terminal...low confidence on wind direction thru this
evening but most likely scenario is for onshore winds to
continue. Risk of T-storms continues today until about 8 pm.
Despite onshore winds VFR should continue until later tonight
when MVFR-IFR likely.

KBDL Terminal...Scattered T-storms continues until about 5 pm
and then a downward trend. VFR except MVFR during T-storms and
then MVFR-IFR possible late tonight into Thu morning.

Outlook /Thursday Night through Monday/...

Thurday night through Friday night...

NE winds blowing in along with BKN-OVC MVFR-IFR CIGs. CIGs hold
through Saturday morning. Some lowered VSBYs during the overnight
periods possible, however think most of the MVFR-IFR impacts revolve
around CIGs.

Saturday into Sunday...

Quickly improving to VFR. SCT low-end VFR CIGs possible. Light
winds, sea-breezes possible along the coasts.

Monday...

SCT-BKN low-end VFR CIGs with a chance of SHRA/TSRA over N/W
portions of MA and CT.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...

*** Northeast winds may briefly gusts up to 25 kt Thu Aftn
Northeast MA waters ***

Tonight...T-storms possibly nearshore until 10 pm. Then patchy dense
fog. Light winds and tranquil seas.

Thursday...T-storms possible again. Then significant wind shift to
the northeast late in the day across the Cape Ann waters from
downeast ME. Gusts up to 25 kt possible!

Outlook /Thursday Night through Monday/...Moderate confidence.

Friday into Friday night...

NE winds, gusts up to 20 kts, with low clouds. Could see persistence
of 5-6 foot wave action over E/SE waters for a good portion of the
day. Waves diminish late into Saturday morning.

Saturday into Sunday...

Winds turning westerly from the N/E, however light allowing sea-
breezes along the near-shore during the day, looking overall like
good boating weather. Seemingly wind and wave activity subside.

Monday...

Return of S/SW winds with gusts up to 20 kts. Waves remain below 5
feet.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Flash Flood Watch until 9 PM EDT this evening for MAZ005>007-
     013>021.
RI...Flash Flood Watch until 9 PM EDT this evening for RIZ001>007.
MARINE...None.

&&

SYNOPSIS...Nocera/Sipprell
NEAR TERM...Nocera
SHORT TERM...Nocera
LONG TERM...Sipprell
AVIATION...Nocera/Sipprell
MARINE...Nocera/Sipprell
Hazardous weather outlook, Jul 12, 4:41 PM EDT, 2 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
441 PM EDT Wed Jul 12 2017

CTZ002>004-MAZ009-011>013-015>021-RIZ001>007-132045-
Hartford CT-Tolland CT-Windham CT-Western Hampden MA-
Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Northwest Providence RI-Southeast Providence RI-
Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
441 PM EDT Wed Jul 12 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, southeastern Massachusetts,
western Massachusetts, northern Rhode Island and southern Rhode
Island.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...

There is the potential of heavy rainfall in any thunderstorms during
Thursday into Thursday night which may produce localized flooding. A
few storms may also produce strong to damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ022>024-RIZ008-132045-
Barnstable MA-Dukes MA-Nantucket MA-Block Island RI-
441 PM EDT Wed Jul 12 2017

This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.

.DAY ONE...Tonight.

There is the possibility for heavy rainfall in any thunderstorms
into early this evening. Some localized urban and poor drainage
flooding may result.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...

There is the potential of heavy rainfall in any thunderstorms during
Thursday into Thursday night which may produce localized flooding. A
few storms may also produce strong to damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-132045-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
441 PM EDT Wed Jul 12 2017

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

A few strong thunderstorms are possible near shore into early
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ002>008-010-014-026-132045-
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Hampshire MA-Eastern Hampshire MA-Southeast Middlesex MA-
Northern Middlesex MA-
441 PM EDT Wed Jul 12 2017

This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts, northeastern Massachusetts and western
Massachusetts.

.DAY ONE...Tonight.

There is the possibility for heavy rainfall in any thunderstorms
that into early this evening. Some localized urban and poor drainage
flooding may result.

Some thunderstorms may produce local strong wind gusts mainly this
afternoon and evening. There is a low risk of localized wind damage.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...

There is the potential of heavy rainfall in any thunderstorms during
Thursday into Thursday night which may produce localized flooding. A
few storms may also produce strong to damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Jul 12, 7:21 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
721 PM EDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FLOOD            EAST ARLINGTON          42.40N  71.14W
07/12/2017                   MIDDLESEX          MA   PUBLIC

            SEVERAL INCHES OF STANDING WATER AND MULTIPLE CARS
            STRANDED

&&

LEC
Local storm report, Jul 12, 7:26 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
726 PM EDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND DMG     NEWTON                  42.33N  71.21W
07/12/2017                   MIDDLESEX          MA   AMATEUR RADIO

            TREE DOWN ON WIRES ON LOWELL STREET

0647 PM     TSTM WND DMG     NEWTON                  42.33N  71.21W
07/12/2017                   MIDDLESEX          MA   AMATEUR RADIO

            TREE DOWN ON CAR ON ANTHONY CIRCLE

0710 PM     FLOOD            WATERTOWN               42.37N  71.18W
07/12/2017                   MIDDLESEX          MA   AMATEUR RADIO

            MANHOLE COVER POPPED OFF DUE TO FLOODING ON ACTON ROAD

&&

LEC
Local storm report, Jul 12, 7:27 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
727 PM EDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     FLOOD            DUDLEY                  42.05N  71.93W
07/12/2017                   WORCESTER          MA   PUBLIC

            CENTER ROAD FLOODED AND IMPASSABLE

&&

LEC
Local storm report, Jul 12, 7:32 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
732 PM EDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     BOSTON                  42.32N  71.07W
07/12/2017                   SUFFOLK            MA   AMATEUR RADIO

            TREE DOWN ON BEACON STREET

&&

LEC
Local storm report, Jul 12, 7:33 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
733 PM EDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     FLOOD            WATERTOWN               42.37N  71.18W
07/12/2017                   MIDDLESEX          MA   AMATEUR RADIO

            CAR STUCK DUE TO FLOODING AT WASHINGTON AND WARREN ROAD

&&

LEC
Local storm report, Jul 12, 7:35 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
735 PM EDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND DMG     WATERTOWN               42.37N  71.18W
07/12/2017                   MIDDLESEX          MA   AMATEUR RADIO

            LEXINGTON STREET AT WARREN BLOCKED BY TREES

&&

LEC

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 10:15 AM EDTFlash Flood WatchBOXBristol, Essex, Hampden, Middlesex, Norfolk, Plymouth and 2 more11 hr
Jul 12, 11:01 AM EDTSpecial Weather StatementBOXSuffolk29 min
Jul 12, 12:01 PM EDTSpecial Weather StatementBOXFranklin44 min
Jul 12, 12:05 PM EDTSpecial Weather StatementBOXWorcester40 min
Jul 12, 12:24 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Worcester51 min
Jul 12, 12:25 PM EDTAreal Flood AdvisoryBOXFranklin65 min
Jul 12, 12:36 PM EDTSpecial Weather StatementBOXHampden39 min
Jul 12, 12:44 PM EDTAreal Flood AdvisoryBOXMiddlesex, Norfolk, Worcester61 min
Jul 12, 12:46 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk44 min
Jul 12, 12:50 PM EDTSpecial Weather StatementBOXMiddlesex40 min
Jul 12, 12:53 PM EDTSevere Thunderstorm WarningBOXHampden67 min
Jul 12, 1:19 PM EDTAreal Flood AdvisoryBOXHampden56 min
Jul 12, 1:22 PM EDTSevere Thunderstorm WarningBOXHampden38 min
Jul 12, 1:39 PM EDTSpecial Weather StatementBOXWorcester51 min
Jul 12, 1:39 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth51 min
Jul 12, 1:41 PM EDTSpecial Weather StatementBOXMiddlesex49 min
Jul 12, 1:47 PM EDTSpecial Weather StatementBOXHampden43 min
Jul 12, 1:52 PM EDTAreal Flood AdvisoryBOXBristol, Norfolk, Plymouth53 min
Jul 12, 2:35 PM EDTAreal Flood AdvisoryBOXBristol, Plymouth55 min
Jul 12, 2:53 PM EDTFlash Flood WarningBOXBristol, Norfolk112 min
Jul 12, 3:04 PM EDTAreal Flood AdvisoryBOXMiddlesex, Norfolk, Worcester56 min
Jul 12, 3:10 PM EDTSevere Thunderstorm WarningBOXBristol50 min
Jul 12, 3:26 PM EDTFlash Flood WarningBOXBristol2 hr
Jul 12, 3:36 PM EDTSpecial Weather StatementBOXHampshire39 min
Jul 12, 3:44 PM EDTSevere Thunderstorm WarningBOXBristol35 min
Jul 12, 3:53 PM EDTSevere Thunderstorm WarningBOXBristol, Plymouth34 min
Jul 12, 4:01 PM EDTSpecial Weather StatementBOXHampden44 min
Jul 12, 4:06 PM EDTAreal Flood AdvisoryBOXBristol, Plymouth114 min
Jul 12, 4:16 PM EDTSpecial Weather StatementBOXPlymouth44 min
Jul 12, 4:18 PM EDTAreal Flood AdvisoryBOXNorfolk, Plymouth, Suffolk57 min
Jul 12, 4:24 PM EDTSpecial Marine WarningBOX66 min
Jul 12, 4:32 PM EDTSpecial Marine WarningBOX58 min
Jul 12, 4:36 PM EDTAreal Flood AdvisoryBOXFranklin, Hampden, Hampshire114 min
Jul 12, 4:39 PM EDTSpecial Marine WarningBOX66 min
Jul 12, 4:48 PM EDTSpecial Weather StatementBOXMiddlesex42 min
Jul 12, 4:53 PM EDTFlash Flood WarningBOXHampden, Hampshire112 min
Jul 12, 5:00 PM EDTAreal Flood AdvisoryBOXEssex, Middlesex60 min
Jul 12, 5:19 PM EDTAreal Flood AdvisoryBOXHampden, Worcester56 min
Jul 12, 5:21 PM EDTSevere Thunderstorm WarningBOXWorcester35 min
Jul 12, 5:36 PM EDTFlash Flood WarningBOXWorcester114 min
Jul 12, 5:36 PM EDTSpecial Weather StatementBOXMiddlesex39 min
Jul 12, 5:42 PM EDTFlash Flood WarningBOXMiddlesex2 hr
Jul 12, 6:10 PM EDTSpecial Weather StatementBOXMiddlesex35 min
Jul 12, 6:20 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Suffolk25 min
Jul 12, 6:29 PM EDTFlash Flood WarningBOXMiddlesex, Norfolk, Suffolk2 hr
Jul 12, 6:39 PM EDTSpecial Weather StatementBOXNorfolk36 min
Jul 12, 7:05 PM EDTSpecial Weather StatementBOXSuffolk25 min

Nearby

Areal Flood Warnings in Massachusetts, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.